MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit

ABBOTT IRELAND DIAGNOSTICS DIVISION Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i results generated by the alinity i processing module for a patient who had a normal result at a different laboratory.The following data was provided: reference range: <35 ng/l.Alinity i stat high sensitivity troponin-i: initial result (b)(6) = 179.6 ng/l repeat result on second instrument (b)(6): 165.5 ng/l troponin result from another facility: 11 (normal) no impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated alinity i stat high sensitivity troponin-i results generated by the alinity i processing module for a patient who had a normal result at a different laboratory.The following data was provided: reference range: <35 ng/l.Alinity i stat high sensitivity troponin-i: initial result (b)(6) = 179.6 ng/l repeat result on second instrument (b)(6) 165.5 ng/l troponin result from another facility: 11 (normal) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 86151ud00.A review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify any related trends.The device history review did not identify any nonconformances, potential nonconformance or deviations associated with lot 86151ud00 and the complaint issue.Accuracy testing was completed using panels which mimic patient samples and an in-house retained kit of lot 86154ud00 (which contains the same bulk material as lot 86151ud00).All specifications were met, indicating that the lot is performing acceptably.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitivity troponin-i, lot number 86151ud00, was identified.

Brand Name
Alinity I STAT High Sensitivity Troponin-I
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25665771
Report Number3005094123-2026-00322
Device Sequence Number20233135
Product Code MMI
UDI-Device Identifier00380740194079
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Catalogue Number04Z21-35
Device Lot Number86151UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6); ALNTY I PROCESSING MODU, 03R65-01, (b)(6)
Patient SexUnknown